MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. ANTI-B BIOCLONE 3X10ML; ANTISERA

ORTHO-CLINICAL DIAGNOSTICS, INC. ANTI-B BIOCLONE 3X10ML; ANTISERA
Catalog Number 711320
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Discrepant b(abo2) antigen typing reactions for one patient identified during a literature review.The patient showed typical a(abo1) blood type characteristics due to a positive (3+) reaction obtained with the reverse b(abo2) cells, suggesting this patient has anti-b(abo2) antibodies as if they were typical a(abo1) blood group.The assignable cause is sample related, the patient having a weak expression of the b(abo2) antigen within their cis-ab blood group.No general product failure is identified.No biased result was reported to a physician.The patient was not harmed.
 
Event or Problem Description
(b)(4) discrepant b(abo2) antigen typing reactions for one patient identified during a literature review.The patient showed typical a(abo1) blood type characteristics due to a positive (3+) reaction obtained with the reverse b(abo2) cells, suggesting this patient has anti-b(abo2) antibodies as if they were typical a(abo1) blood group.The assignable cause is sample related, the patient having a weak expression of the b(abo2) antigen within their cis-ab blood group.No general product failure is identified.No biased result was reported to a physician.The patient was not harmed.

Brand Name
ANTI-B BIOCLONE 3X10ML
Common Device Name
ANTISERA
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1001 us highway 202
raritan NJ 08869
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
1001 us highway 202
raritan NJ 08869
Manufacturer Contact
laurie o'riordan
microtyping systems
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key16591963
Report Number0002250051-2023-00073
Device Sequence Number17377842
Product Code QHR
UDI-Device Identifier10758750003075
UDI-Public10758750003075
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number711320
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown